# SDR ASAA2019112653447

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 24,127 hours, 7,822 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC-R FAIL. GROUNDED - YES. RESET CB D15 D16 PERFORMED B737-900 FIM 34-61-00-810-801 NO FAULT FOUND TEST OK O/C OK TO CONTINUE- FMC-R TESTED ALL OK.
